| Catalog Number |
30204E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was damaged.The following information was received by the initial reporter with the following verbatim: it was reported by customer that some of the lot numbers for ref: 30204e lot 24089291, 24029335 and 24059470 have been discovered to be shorter than normal, this issue has caused leakage because the pulldown hub cannot be connected fully due to the short size.
Additional Manufacturer Narrative
Lot # 24089291, 24029335, 24059470.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for material# 30204e and lot# 24089291 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 14aug2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The details of this feedback were forwarded to the manufacturing site for investigation.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
No additional information.